MAUDE Adverse Event Report: ASTURA MEDICAL ASTURA MEDICAL; SET SCREW

ASTURA MEDICAL ASTURA MEDICAL; SET SCREW
Model Number NCAA00000
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Set screws popped out causing a revision surgery.
 
Additional Manufacturer Narrative
Items from the same lot were tested and work as they should.Original receiving inspection reports show implants to be in specification.Torque handles were tested and within operational calibration range.

Brand Name
ASTURA MEDICAL
Common Device Name
SET SCREW
Manufacturer (Section D)
ASTURA MEDICAL
4949 w. royal ln
irving TX 75063
Manufacturer (Section G)
ASTURA MEDICAL
4949 w.royal lane
irving TX 75263
Manufacturer Contact
parker kelch
4949 w. royal lane
irving, TX 75063
4695015530
MDR Report Key22287441
Report Number3015941638-2025-00005
Device Sequence Number8551376
Product Code NKB
UDI-Device Identifier00840085257636
UDI-Public00840085257636
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K231694
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNCAA00000
Device Catalogue NumberNCAA00000
Device Lot Number715601B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight113 KG
Patient EthnicityNon Hispanic
Patient RaceWhite